# SDR SWIA202161716

- Difficulty date: August 19, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FS409+64 TO FS409+80 LBL28 HAS 2 ELONGATED / "SNOWMANNED" RIVET HOLES (MARKED)     (C-CHECK RO 10/8/2021)    REMOVED AND INSTALLED NEW FLOOR BEAM CAP AT LBL27 BETWEEN FS409+5 & FS409+118 REF CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-22, CRJ200 SRM 51-45-00 AND DWG 601R31117 REV E AND REO 601R-53-31-1202 REV -A  DATE 2021-09-09. COMPLIED WITH 51-900-1003-SKY.
